# SDR 97ZZZX2771

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8626S
- Make and model: Enstrm F28F
- Aircraft serial: 786
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Universal Hsng
- Part number: 28161191
- Condition: Cracked
- Location: Swashplate
- Part time: 6,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING WEBS FOR CONTROL ROD BEARINGS AND UNIVERSAL JOINT OF LOWER SWASHPLATE FOUND CRACKED AT INSPECTION.  THIS IS A PRIMARY FLIGHT CONTROL PART. THIS PART HAS A RETIREMENT LIFE OF 17,700 HOURS.  PART NON-REPAIRABLE.  REPLACED WITH NEW PART 28-16119-1.
